The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Type

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 59.

Monoyios, Michael (2007) Optimal hedging and parameter uncertainty. IMA Journal of Management Mathematics, 18 . pp. 331-351.

Chapman, S. J. and Howls, C. J. and King, J. R. and Olde Daalhius, A. B. (2007) Why is a shock not a caustic? The higher-order Stokes phenomenon and smoothed shock formation. Nonlinearity, 20 (10). pp. 2425-2452. ISSN 0951-7715

Jones, G. W. and Chapman, S. J. and Allwright, D. J. (2007) Axisymmetric buckling of a spherical shell embedded in an elastic medium under uniaxial stress at infinity. The Quarterly Journal of Mechanics and Applied Mathematics . (Submitted)

Ockendon, J. R. and Voskoboinikov, Roman and Chapman, S. J. (2007) Continuum and discrete models of dislocation pile-ups. I Pile-up at a lock. Journal of the Mechanics and Physics of Solids, 55 (9). pp. 2007-2025. ISSN 0022-5096

Griffiths, I. M. and Howell, P. D. (2007) Mathematical modelling of non-axisymmetric capillary tube drawing. Journal of Fluid Mechanics . ISSN 0022-1120 (Submitted)

Cropp, R. A. and Norbury, John and Braddock, R. D. (2007) Process-dependence of biogenic feedback effects in models of plankton dynamics. MODSIM 2007: Proceedings of the International Congress on Modelling and Simulation . (Submitted)

Cropp, Roger and Norbury, John and Braddock, Roger D. (2007) Dimethylsulphide, clouds, and phytoplankton: Insights from a simple plankton ecosystem feedback model. Global Biogeochemical Cycles, 21 . ISSN 0886-6236

Monoyios, Michael (2007) The minimal entropy measure and an Esscher transform in an incomplete market model. Statistics and Probability Letters, 77 . pp. 1070-1076.

Roose, T. and Chapman, S. J. and Maini, P. K. (2007) Mathematical models of avascular cancer. SIAM Review, 49 (2). pp. 179-208. ISSN 0036-1445

Erban, R. and Chapman, S. J. (2007) Time scale of random sequential adsorption. Physical Review E, 75 (4). 041116-041120. ISSN 1539-3755

Moroz, I. M. and Letellier, C. and Gilmore, R. (2007) When are projections also embeddings? Physical Review E, 75 (4).

Korobeinikov, Andrei and Norbury, John and Wake, Graeme (2007) Long-term coexistence for a competitive system of spatially varying gradient reaction-diffusion equations. Nonlinear Analysis Series B: Real World Applications . ISSN 1468-1218 (Submitted)

Norbury, John and Wei, J. and Winter, M. (2007) Stability of patterns with arbitrary period for a Ginzburg-Landau equation with a mean field. European Journal of Applied Mathematics, 18 . pp. 129-151. ISSN 0956-7925

Bell, C. G. and Breward, C. J. W. and Howell, P. D. and Penfold, J. and Thomas, R. K. (2007) Macroscopic modelling of the surface tension of polymer-surfactant systems. Langmuir . (In Press)

Johnston, M. D. and Edwards, C. M. and Bodmer, W. F. and Maini, P. K. and Chapman, S. J. (2007) Mathematical modeling of cell population dynamics in the colonic crypt and in colorectal cancer. Proceedings of the National Academy of Sciences, 104 (10). pp. 4008-4013. ISSN 1091-6490

Edwards, C. and Howison, S. D. and Ockendon, H. and Ockendon, J. R. (2007) Nonclassical shallow water flows. IMA Journal of Applied Mathematics . (In Press)

Griffiths, I. M. and Howell, P. D. (2007) The surface-tension-driven evolution of a two-dimensional annular viscous tube. Journal of Fluid Mechanics . ISSN 0022-1120 (In Press)

Erban, Radek and Chapman, S. J. (2007) Reactive boundary conditions for stochastic simulations of reaction-diffusion processes. Physical Biology, 4 (1). pp. 16-28. ISSN 1478-3975

Moroz, Irene M. (2007) The Hide,Skeldon,Acheson dynamo revisited. Proceedings of the Royal Society A, 463 (2077). pp. 113-130. ISSN 1364-5021 (Paper) 1471-2946 (Online)

Maini, P. K. and Malaguti, L. and Marcelli, C. and Matucci, S. (2007) Aggregative movement and front propagation for bi-stable population models. Mathematical Models Methods Applied Sciences, 17 (9). pp. 1351-1368.

Maini, P. K. and Malaguti, L. and Marcelli, C. and Matucci, S. (2007) Aggregative movement and front propagation for bi-stable population models. Mathematical Models Methods Applied Sciences, 17 (9). pp. 1351-1368.

Plikus, M. V. and Baker, Ruth E. and Mayer, J. and Maini, P. K. and Chuong, C. (2007) BMB activity defines refractory and competent hair follicle populations during the propagation of regenerative waves. Journal of Investigative Dermatology, 127 (S1). S107.

Bright, M.J. and Bruin, N. and Flynn, E. V. and Logan, A. (2007) The Brauer-Manin Obstruction and Sha[2]. LMS Journal of Computation and Mathematics, 10 . pp. 354-377. ISSN 1461-1570

Heath-Brown, D. R. (2007) Carmichael numbers with three prime factors. Hardy-Ramanujan Journal, 30 . pp. 6-12.

Evatt, G. W. and Fowler, A. C. (2007) Cauldron subsidence and subglacial floods. Annals of Glaciology, 45 . pp. 163-168.

Gatenby, R. A. and Smallbone, K. and Maini, P. K. and Rose, F. and Averill, J. and Nagle, R. B. and Worrall, L. and Gillies, R. J. (2007) Cellular adaptations to hypoxia and acidosis during somatic evolution of breast cancer. British Journal of Cancer, 97 (5). pp. 646-653. ISSN 0007-0920

Heath-Brown, D. R. (2007) Cubic forms in 14 variables. Inventiones Mathematicae, 170 . pp. 199-230. ISSN 0020-9910

Smith, D J and Gaffney, E. A. and Blake, J R (2007) Discrete cilia modelling with singularity distributions. Bulletin of Mathematical Biology, 69 (5). pp. 1477-1510. ISSN n/a

Yamada, H. and Nakagaki, T. and Baker, Ruth E. and Maini, P. K. (2007) Dispersion relation in oscillatory reaction-diffusion systems with self-consistent flow in true slime mold. Journal of Mathematical Biology, 54 (6). pp. 745-760.

Erban, R. and Chapman, S. J. and Fisher, K D and Kevrekidis, I. G. and Seymour, L W (2007) Dynamics of polydisperse irreversible adsorption: a pharmacological example. Mathematical Models and Methods in Applied Sciences, 17 (5). pp. 759-781.

Maini, P. K. and Chaplain, M. A. J. and Dosanjh, A. (2007) Editorial. Bulletin of Mathematical Biology, 69 (1). pp. 1-2.

Johnston, M. D. and Edwards, C. M. and Bodmer, W. F. and Maini, P. K. and Chapman, S. J. (2007) Examples of mathematical modeling tales from the crypt. Cell Cycle, 6 (17). pp. 2106-2112. ISSN 1538-4101

Johnston, M. D. and Edwards, C. M. and Bodmer, W. F. and Maini, P. K. and Chapman, S. J. (2007) Examples of mathematical modeling tales from the crypt. Cell Cycle, 6 (17). pp. 2106-2112. ISSN 1538-4101

Fowler, A. C. and Kopteva, Natalia and Oakley, Charles (2007) The formation of river channels. SIAM Journal of Applied Mathematics, 67 (4). pp. 1016-1040.

Kulesa, P. M. and Schnell, S. and Rudloff, S. and Baker, Ruth E. and Maini, P. K. (2007) From segment to somite: segmentation to epithelialization analyzed within quantitative frameworks. Developmental Dynamics, 236 (6). pp. 1392-1402.

Schnell, S. and Maini, P. K. and Newman, S. A. and Newman, T. J. (2007) Introduction. Current Topics in Developmental Biology, 81 (1). xvii-xxv.

Zammett, R. J. and Fowler, A. C. (2007) Katabatic winds on ice sheets: a refinement of the Prandtl model. J. Atmos. Sci., 64 . 2,707-2,716.

Baker, Ruth E. and Schnell, S. and Maini, P. K. (2007) A mathematical basis for the clock and wavefront model for somitogenesis. Developmental Biology, 306 . p. 400.

Johnston, M. D. and Edwards, C. M. and Bodmer, W. F. and Maini, P. K. and Chapman, S. J. (2007) Mathematical modeling of cell population dynamics in the colonic crypt and in colorectal cancer. Proceedings of the National Academy Science, 104 (10). pp. 4008-4013.

Baker, Ruth E. and Schnell, S. and Maini, P. K. (2007) Mathematical models for somite formation. Current Topics in Developmental Biology, 81 (1). pp. 183-203.

Roose, T. and Chapman, S. J. and Maini, P. K. (2007) Mathematical models of avascular tumor growth. Siam Review, 49 (2). pp. 179-208.

Baker, Ruth E. and Maini, P. K. (2007) A mechanism for morphogen-controlled domain growth. Journal of Mathematical Biology, 54 (5). pp. 597-622.

Smallbone, K. and Gatenby, R. A. and Gillies, R. J. and Maini, P. K. and Gavaghan, D. J. (2007) Metabolic changes during carcinogenesis: Potential impact on invasiveness. Journal of Theoretical Biology, 244 (4). pp. 703-713.

Smith, D J and Gaffney, E. A. and Blake, J R (2007) A model of tracer transport in airway surface liquid. Bulletin of Mathematical Biology, 69 (3). pp. 817-836.

Scheerlinck, N. and Escudero, C. and Baker, Ruth E. and Maini, P. K. (2007) Modelling spatio-temporal starch degradation patterns in apples during fruit growth. Journal of Agricultural Science, 145 (6). pp. 645-646.

Stamper, I. J. and Byrne, H. M. and Maini, P. K. (2007) Modelling the role of angiogenesis and vasculogenesis in solid tumuour growth. Bulletin of Mathematical Biology, 69 (8). pp. 2737-2772. ISSN n/a

Schnell, S. and Grima, R. and Maini, P. K. (2007) Multiscale modeling in biology. American Scientist, 95 (1). pp. 134-142.

Ockendon, J. R. and Ockendon, H. and Novikovs, A. (2007) Numerical solutions of the unsteady Fanno model for compressible pipe flow. Journal of Fluid Mechanics, 579 . pp. 493-507.

Liu, R. T. and Liaw, S. S. and Maini, P. K. (2007) Oscillatory Turing Patterns in a Simple Reaction-Diffusion System. Journal of the Korean Physical Society, 50 (1). pp. 234-238.

Bellomo, N. and Maini, P. K. (2007) Preface. Mathematical Models and Methods, 17 (1S). pp. 1641-1645.

Heath-Brown, D. R. (2007) Quadratic class numbers divisible by 3. Functiones et Approximatio, 37 . pp. 203-211.

Smallbone, K. and Gavaghan, D. J. and Maini, P. K. and Brady, J. M. (2007) Quiescience as a mechanism for cyclical hypoxia and acidosis. Journal of Mathematical Biology, 55 (5-6). pp. 767-779. ISSN n/a

Rodríguez-González, J. G. and Santillán, M. and Fowler, A. C. and Mackey, M. C. (2007) The segmentation clock in mice: Interaction between the Wnt and Notch signalling pathways. J. Theor. Biol., 248 . pp. 37-47.

Page, K. M. and Monk, N. A. M. and Maini, P. K. (2007) Speed of reaction diffusion in embryogenesis. Physical Review E, 76 (1). 011902-1. ISSN n/a

Maini, P. K. and Wei, J. and Winter, M. (2007) Stability of spikes in the shadow Gierer-Meinhardt system with Robin boundary conditions. Chaos, 17 (3). 037106-1-037106-16. ISSN n/a

Kotov, N. V. and Baker, Ruth E. and Platov, K. V. and Valeyev, N. V. and Skorinkin, A. I. and Maini, P. K. (2007) A study of the temperature dependence of bienzyme systems and enzymatic chains. Computational and Mathematical Methods in Medicine, 8 (2). pp. 93-112.

Baker, Ruth E. and Maini, P. K. (2007) Travelling gradients in interacting morphogen systems. Mathematical Biosciences, 209 (1). pp. 30-50.

Madzvamuse, A. and Maini, P. K. (2007) Velocity-induced numerical solutions of reaction-diffusion systems on continuously growing domains. Journal of Computational Physics, 225 (1). pp. 100-119.

Smith, D J and Gaffney, E. A. and Blake, J R and Lubkin, D J (2007) A viscoelastic traction layer model of mucociliary flow. Bulletin of Mathematical Biology, 69 (1). pp. 289-327. ISSN 0092-8240

This list was generated on Sun Apr 20 11:14:08 2014 BST.